Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Thinning hairline. Took propecia, but no result. Will biotin help?


I am 31 years old, male and am healthy. I have a full head of very thick hair though I have a thinning hairline, its not that bad and I can cover it up well, though I have taken Propecia for 6 months and that didnt help so I came off it 2 weeks ago, I now have started Biotin 2000 mcg a day, will this help? I cannot afford a hair transplant but I am very very vain and worried about my hairline? Thank you
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi, you are having androgenetic alopecia grade 1. Take finasteride 1 mg daily till you get good result. Take biotin 10 mg thrice a day for long time , even after you get good result. Apply minoxidil 10 percent solution twice a day... Be relaxed, avoid tension .... Have healthy food. Take good sleep.. I hope you will get good reult.. Ok
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor